Existence of Periodic Solutions of Rayleigh Equations with Singularties
Year: 2019
Journal of Information and Computing Science, Vol. 14 (2019), Iss. 4 : pp. 243–249
Abstract
School of Math and Statistics, Nanjing University of Information Science & Technology, Nanjing 210044, China (Received March 21 2019, accepted September 20 2019) The existence of positive periodic solutions is studied for the Rayleigh equation with a singularity of attractive type
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22399
Journal of Information and Computing Science, Vol. 14 (2019), Iss. 4 : pp. 243–249
Published online: 2019-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7